# SDR UALA2009030200676

- Difficulty date: February 28, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK CARGO FRAME AT STA 1562 FWD SIDE OF FRAME, BETWEEN STRINGER 39 LEFT AND 39 RIGHT SHEAR TIE WITH DRAIN HOLE CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW SHEAR TIE.
